# SDR DALA2021122207983

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CRACK INDICATION FOUND IN OPEN HOLE 07 LOCATED AT FRAME 16 LH SIDE. CORRECTIVE ACTION: REPAIRED PER PRI #595385-14AD REV.0, REV.1 AND ER/A #595385-14AD REV.ORIGINAL. (2060316)
